# SDR R61A2021013000131

- Difficulty date: January 14, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHEC FOUND RT HORIZ STAB RIB 10 CRACKED (0.500" LONG).  REPAIRED RT HORIZ STAB RIB 10 PN 170-62571-002, IAW REPUBLIC JC 170-EO-55-10-004-1.
